# SDR ASAA2025081360079

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 60,508 hours, 18,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING 17F. GROUNDED - YES. INSTALLED NEW EMERGENCY EXIT SIGN LENS AT ROW 17DEF OPS GOOD. REF AMM 33-51-01.
